The Hanf number for complete lω1, ω-sentences (without GCH)

Journal of Symbolic Logic 39 (3):575 - 578 (1974)
Abstract This article has no associated abstract. (fix it)
Keywords No keywords specified (fix it)
Categories (categorize this paper)
DOI 10.2307/2272900
Options
 Save to my reading list
Follow the author(s)
Edit this record
My bibliography
Export citation
Find it on Scholar
Mark as duplicate
Request removal from index
Revision history
Download options
Our Archive


Upload a copy of this paper     Check publisher's policy     Papers currently archived: 31,446
External links

Setup an account with your affiliations in order to access resources via your University's proxy server
Configure custom proxy (use this if your affiliation does not provide a proxy)
Through your library
References found in this work BETA

No references found.

Add more references

Citations of this work BETA
In Memoriam: James Earl Baumgartner.J. A. Larson - 2017 - Archive for Mathematical Logic 56 (7-8):877-909.
Linear Orderings and Powers of Characterizable Cardinals.Ioannis Souldatos - 2012 - Annals of Pure and Applied Logic 163 (3):225-237.

Add more citations

Similar books and articles
Scott's Interpolation Theorem Fails for Lω1,Ω.Henry Africk - 1974 - Journal of Symbolic Logic 39 (1):124 - 126.
The Hanf Number of Stationary Logic.Saharon Shelah & Matt Kaufmann - 1986 - Notre Dame Journal of Formal Logic 27 (1):111-123.
A Note on the Hanf Number of Second-Order Logic.Matt Kaufmann - 1985 - Notre Dame Journal of Formal Logic 26 (4):305-308.
The Hanf Number of Second Order Logic.K. Jon Barwise - 1972 - Journal of Symbolic Logic 37 (3):588-594.
Hanf Number of Omitting Type for Simple First-Order Theories.Saharon Shelah - 1979 - Journal of Symbolic Logic 44 (3):319-324.
Adjoining Dominating Functions.James E. Baumgartner & Peter Dordal - 1985 - Journal of Symbolic Logic 50 (1):94-101.
Generic Graph Construction.James E. Baumgartner - 1984 - Journal of Symbolic Logic 49 (1):234-240.
On the Hanf Number of Souslin Logic.John P. Burgess - 1978 - Journal of Symbolic Logic 43 (3):568-571.
Added to PP index
2009-01-28

Total downloads
14 ( #376,159 of 2,226,330 )

Recent downloads (6 months)
1 ( #432,866 of 2,226,330 )

How can I increase my downloads?

Monthly downloads
My notes
Sign in to use this feature